# SDR AU971429

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 641486
- Condition: Cracked
- Location: Lt Eng Fuel Dist
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FUEL INJECTOR PIPE BETWEEN MANIFOLD AND INJECTOR CRACKED IN AREA WHERE NIPPLE IS BRAZED TO THE INJECTOR LINE.
